MAUDE Adverse Event Report: COLOPLAST A/S URETERIC CATHETER FOR RETROGRADE URETERO-PYELOGRAPHY; URETERAL CATHETER

COLOPLAST A/S URETERIC CATHETER FOR RETROGRADE URETERO-PYELOGRAPHY; URETERAL CATHETER
Catalog Number AC5910
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and did not find any other complaints regarding lot number 9729573.
 
Event or Problem Description
According to the available information, the catheter tip has a defect with a high risk that the tip could break off in the patient.A new catheter was used.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and did not find any other complaints regarding lot number 9729573.This product was made in our manufacturing and packaged at our hungary's site.After analysing the sample, this type of defect is unlikely to have been caused during the manufacture of the product.We believe that it could have occurred during the packaging stage, but unfortunately the defect could not be reproduced, so no root cause could be determined.The operators have been informed about this failure and we will monitor similar issues according to the informations known, quality database was checked and revealed no anomaly in relation to the describe defect.
 
Event or Problem Description

Brand Name
URETERIC CATHETER FOR RETROGRADE URETERO-PYELOGRAPHY
Common Device Name
URETERAL CATHETER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20725750
Report Number9610711-2024-00317
Device Sequence Number20909179
Product Code EYB
UDI-Device Identifier03600040964255
UDI-Public3600040964255
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K182122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC5910
Device Lot Number9729573_AC59104002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown